Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 65, NWS St. Louis, MO

May 13, 20096 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2009, 10:35 PM CDT for 6 counties in Missouri. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 10:35 PM CDT (03:35 UTC)
Expired
May 13, 2009, 11:15 PM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 74 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 10:56 PM CDTTSTM WND GST 50Linn, MO
May 13, 10:56 PM CDTHAIL 0.7Linn, MO
May 13, 11:05 PM CDTTSTM WND GST 455 Sw Washington, MO
May 13, 11:09 PM CDTTSTM WND GST 45Dutzow, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 4:51 PM CDTSevere Thunderstorm WatchSPC6 hr
May 13, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 140335
SVRLSX
MOC071-073-139-151-183-219-140415-
/O.NEW.KLSX.SV.W.0065.090514T0335Z-090514T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN OSAGE COUNTY IN CENTRAL MISSOURI...
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1115 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BIG SPRING TO 7 MILES SOUTHWEST OF HERMANN TO 7 MILES WEST OF
  FREEBURG...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...NEW HAVEN...WARRENTON...OWENSVILLE...WRIGHT CITY...
  WASHINGTON...UNION...WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...
  DARDENNE PRAIRIE...BIG SPRING...RICH FOUNTAIN...FREEBURG...MOUNT
  STERLING...JONESBURG...TRELOAR...DRAKE...TRUESDALE AND BLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3862 9165 3887 9164 3886 9072 3856 9074
      3821 9134 3823 9166 3828 9166 3829 9168
      3829 9215
TIME...MOT...LOC 0335Z 267DEG 28KT 3883 9152 3863 9153
          3832 9205

$$

TRUETT
3 follow-up statements
000 
WWUS53 KLSX 140357
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 PM CDT WED MAY 13 2009

MOC139-140406-
/O.CAN.KLSX.SV.W.0065.000000T0000Z-090514T0415Z/
MONTGOMERY MO-
1057 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE AREA.

LAT...LON 3857 9155 3885 9133 3886 9072 3856 9074
      3821 9134 3823 9166 3828 9166 3829 9168
      3829 9215
TIME...MOT...LOC 0356Z 267DEG 28KT 3883 9113 3849 9134
          3832 9179

$$

MOC071-073-151-183-219-140415-
/O.CON.KLSX.SV.W.0065.000000T0000Z-090514T0415Z/
FRANKLIN MO-OSAGE MO-GASCONADE MO-ST. CHARLES MO-WARREN MO-
1057 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WARREN...WESTERN ST. CHARLES...GASCONADE...SOUTHEASTERN OSAGE AND
NORTHWESTERN FRANKLIN COUNTIES...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WARRENTON TO 6 MILES EAST OF DRAKE TO 6 MILES EAST OF
FREEBURG...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEW HAVEN...WRIGHT CITY...OWENSVILLE...WENTZVILLE...WASHINGTON...
  UNION...LAKE ST. LOUIS...ST. PAUL...DARDENNE PRAIRIE...TRUESDALE...
  TRELOAR...BLAND...MARTHASVILLE...ROSEBUD...GERALD...BEAUFORT...
  DUTZOW...NEW MELLE...AUGUSTA AND DEFIANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS UP TO 50 MPH WERE REPORTED IN NEW HAVEN WITH THIS LINE OF 
STORMS AT 1055 PM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS

&&

LAT...LON 3857 9155 3885 9133 3886 9072 3856 9074
      3821 9134 3823 9166 3828 9166 3829 9168
      3829 9215
TIME...MOT...LOC 0356Z 267DEG 28KT 3883 9113 3849 9134
          3832 9179

$$

TRUETT
000 
WWUS53 KLSX 140407
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT WED MAY 13 2009

MOC073-151-140416-
/O.CAN.KLSX.SV.W.0065.000000T0000Z-090514T0415Z/
OSAGE MO-GASCONADE MO-
1107 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE AND SOUTHEASTERN
OSAGE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS EXITED THESE AREAS.

LAT...LON 3885 9121 3886 9072 3856 9074 3831 9137
      3851 9138
TIME...MOT...LOC 0406Z 267DEG 28KT 3882 9099 3859 9104
          3844 9128

$$

MOC071-183-219-140415-
/O.CON.KLSX.SV.W.0065.000000T0000Z-090514T0415Z/
FRANKLIN MO-ST. CHARLES MO-WARREN MO-
1107 PM CDT WED MAY 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WARREN...WESTERN ST. CHARLES AND NORTHERN FRANKLIN COUNTIES...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHT CITY TO MARTHASVILLE TO GERALD...MOVING EAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...WENTZVILLE...LAKE ST. LOUIS...ST. PAUL...DARDENNE
  PRAIRIE...DUTZOW...BEAUFORT...NEW MELLE...AUGUSTA...DEFIANCE...
  FORISTELL...LESLIE...NOSER MILL...FLINT HILL AND MATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3885 9121 3886 9072 3856 9074 3831 9137
      3851 9138
TIME...MOT...LOC 0406Z 267DEG 28KT 3882 9099 3859 9104
          3844 9128

$$

TRUETT
000 
WWUS53 KLSX 140415
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CDT WED MAY 13 2009

MOC071-183-219-140425-
/O.EXP.KLSX.SV.W.0065.000000T0000Z-090514T0415Z/
FRANKLIN MO-ST. CHARLES MO-WARREN MO-
1115 PM CDT WED MAY 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...WESTERN
ST. CHARLES AND NORTHERN FRANKLIN COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO 
LONGER APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS OF 40 TO 50 MPH 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.

LAT...LON 3885 9121 3886 9072 3856 9074 3831 9137
      3851 9138
TIME...MOT...LOC 0415Z 267DEG 28KT 3882 9090 3859 9095
          3844 9119

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:33 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 13, 6:33 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT WED MAY 13 2009

.UPDATE...
/453 PM CDT WED MAY 13 2009/
HAVE MADE A LOCAL EXTENSION OF TORNADO WATCH 293. INCREASING
THREAT FOR THUNDERSTORMS WARRANTED SOME KIND OF SEVERE CONVECTIVE
WATCH. SPC PROPOSED A SEVERE THUNDERSTORM WATCH...BUT NOTICED THAT
0-1KM SHEAR AND SRH VALUES ARE FAVORABLE FOR TORNADOES. COORDINATED
WITH SPC TO EXTEND WW 293 SOUTH AND SLIGHTLY EAST TO COVER THIS
INCREASED TORNADO THREAT.

CARNEY

&&

.DISCUSSION...
/318 PM CDT WED MAY 13 2009/
QUICK DISCUSSION THIS AFTERNOON DUE TO ACTIVE WEATHER...

WARM AND UNSTABLE AIRMASS OVER THE REGION IS STARTING TO PRODUCE
SOME SEVERE THUNDERSTORMS ASSOCIATED WITH AN MCV WHICH HAS BEEN
SPINNING SLOWLY EAST NORTHEAST ACROSS SOUTHERN MISSOURI. RUC IS
SHOWING MLCAPES IN EXCESS OF 2000 J/KG IMPRESSIVE MIDLEVEL
LAPSERATES IN EXCESS OF 8 C/KM AND AND MORE THAN ENOUGH SHEAR TO
PRODUCE SUPERCELLS. HOWEVER...MAIN SHOW IS YET TO COME. STILL EXPECTING
MORE DISCRETE STORMS TO FORM AHEAD OF THE COLD FRONT UP IN
NORTHWEST MISSOURI LATER THIS EVENING. RUC IS FORECASTING CAPES IN
EXCESS OF 3000 J/KG AND 45+KTS OF SHEAR FROM 0-6KM. THINK INITIAL
CONVECTION WILL TAKE THE FORM OF SUPERCELLS...THEN STORMS WILL
PROBABLY FORM A LINE LATER THIS EVENING WHICH WILL THEN RACE
SOUTHEAST THROUGH THE REST OF THE NIGHT. LCL HEIGHTS APPEAR TO
HAVE RISEN ABOVE 3000FT...BUT THE WINDS ARE BACKED ACROSS NORTHERN
PORTIONS OF THE AREA PRODUCING A NOTICEABLE KINK IN THE HODOGRAPHS
WHICH WILL INCREASE THE LOW LEVEL SHEAR AND THEREFORE THE POTENTIAL
FOR TORNADOES. AFTER THE STORMS LINE OUT IT LOOKS LIKE WELL
TRANSITION TO A MORE SEVERE STRAIGHT-LINE WIND THREAT...BUT OF
COURSE WE WONT BE ABLE TO RULE OUT ISOLATED TORNADO TOUCHDOWNS ON
THE LEADING EDGE OF THE LINE. COLD FRONT SHOULD CLEAR THE
SOUTHEASTERN EXTREMITY OF THE CWFA BY 12Z THURSDAY MORNING...AND
COOLER DRIER AIR WILL BRIEFLY CONTROL THE WEATHER ACROSS THE BI-
STATE.

ONLY MINOR TWEAKS TO THE REMAINDER OF THE FORECAST.

CARNEY

&&

.AVIATION...
/626 PM CDT WED MAY 13 2009/
FOR THE 00Z TAFS...

CONVECTIVE DETAILS ARE BECOMING MORE APPARENT AS SCATTERED
SUPERCELLS FROM NORTH CENTRAL MO INTO WEST CENTRAL MO ARE
BEGINNING TO SHOW SIGNS OF DEVELOPING INTO A LINE. EXPECT WITHIN
THE NEXT HOUR OR TWO A FAIRLY EXTENSIVE SQUALL LINE WILL BE
APPARENT FROM NE MO INTO CENTRAL MO. THIS LINE SHOULD MOVE
SOUTHEAST PRODUCING A PERIOD OF POTENTIALLY HIGH IMPACT WEATHER
AT ALL TAF SITES. MFR CIGS THAT EARLIER OCCCURED IN THE WAKE OF
THE COLD FRONT HAVE LIFTED TO LOW END VFR AND WILL PERSIST FOR
SEVERAL HOURS AFTER THE FROPA. LITTLE IN THE WAY OF CLOUDS
EXPECTED ON THURSDAY.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
     MADISON-MONITEAU-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BOND IL-CALHOUN
     IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 3:17 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT WED MAY 13 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
317 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY TORNADOES ARE LIKELY TONIGHT. SCATTERED SEVERE STORMS
WILL DEVELOP INTO A LINE THIS EVENING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...ESPECIALLY
WITH THE SQUALL LINE LATER THIS EVENING AND OVERNIGHT. TORNADOES AND
LARGE HAIL WILL ALSO BE POSSIBLE.

MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE
ILLINOIS RIVER...THE MERAMEC RIVER AT VALLEY PARK AND THE
MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD
PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THURSDAY NIGHT
INTO SATURDAY NIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR FRIDAY INTO FRIDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...MERAMEC RIVER AND AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, May 13, 9:14 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             HANNIBAL                39.71N  91.38W
05/13/2009  E0.25 INCH       MARION             MO   TRAINED SPOTTER

            VERY HEAVY RAIN AND BB SIZED HAIL

&&

EVENT NUMBER LSX0901933

CARNEY
Special weather statement, May 13, 9:18 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
918 PM CDT WED MAY 13 2009

MOZ041-047-048-050-140315-
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
918 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE...SOUTHWESTERN
CALLAWAY...MONITEAU AND COLE COUNTIES UNTIL 1015 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUNCETON TO 16 MILES
WEST OF VERSAILLES.  THIS LINE WAS MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIPTON...
CALIFORNIA...ASHLAND...HOLTS SUMMIT...JEFFERSON CITY...CLARKSBURG...
JAMESTOWN...EASLEY...MCGIRK...CENTERTOWN...HIGH POINT...ST.
MARTINS...RUSSELLVILLE...NEW BLOOMFIELD...LAKE MYKEE...HICKORY
HILL...BRAZITO...WARDSVILLE...ST. THOMAS AND KLIEVER.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, May 13, 9:35 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HEAVY RAIN       LIBERTY                 39.88N  91.11W
05/13/2009  M4.00 INCH       ADAMS              IL   LAW ENFORCEMENT

            3 INCHES FELL IN 50 MINUTES

&&

EVENT NUMBER LSX0901934

BROWNING
Local storm report, May 13, 10:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     3 N EOLIA               39.28N  91.01W
05/13/2009  E40 MPH          PIKE               MO   AMATEUR RADIO

            HEAVY RAIN...PEA SIZE HAIL...AND 40 MPH WIND GUST
            ESTIMATED.

0958 PM     HAIL             3 N EOLIA               39.28N  91.01W
05/13/2009  M0.25 INCH       PIKE               MO   AMATEUR RADIO

            HEAVY RAIN...PEA SIZE HAIL...AND 40 MPH WIND GUST
            ESTIMATED.

&&

EVENT NUMBER LSX0901935
EVENT NUMBER LSX0901936

CVKING
Local storm report, May 13, 10:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       HANNIBAL                39.71N  91.38W
05/13/2009  M1.02 INCH       MARION             MO   CO-OP OBSERVER

            MEASURED FROM 835 PM TO 930 PM.

&&

EVENT NUMBER LSX0901937

KARLZ
Special weather statement, May 13, 10:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT WED MAY 13 2009

ILZ058-098-099-MOZ036-052-140415-
CALHOUN IL-GREENE IL-JERSEY IL-LINCOLN MO-PIKE MO-
1023 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GREENE...CALHOUN AND
WESTERN JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND NORTHERN LINCOLN
COUNTY IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL 1115 PM CDT...

AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF EOLIA...OR 14 MILES
SOUTHEAST OF BOWLING GREEN...MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELSBERRY...EOLIA...
BELLEVIEW...HARDIN...PAYNESVILLE...NEW HOPE...ANNADA...FOLEY...
MOZIER...HAMBURG...MICHAEL...KAMPSVILLE...NUTWOOD...ELDRED...
FIELDON...HAYPRESS...WOODY AND WALKERSVILLE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:09 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby51 min
May 13, 7:34 PM CDTSevere Thunderstorm WarningLSXMonroe, Shelby41 min
May 13, 7:35 PM CDTTornado WarningLSXLewis55 min
May 13, 8:07 PM CDTSevere Thunderstorm WarningLSXMarion38 min
May 13, 8:17 PM CDTAreal Flood AdvisoryLSXLewis3 hr
May 13, 8:34 PM CDTSevere Thunderstorm WarningLSXLewis26 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike38 min
May 13, 9:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery27 min
May 13, 10:11 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage, Warren34 min
May 13, 10:43 PM CDTTornado WarningLSXLincoln20 min
May 14, 12:23 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 14, 12:44 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Saint Francois, Washington46 min
May 14, 12:50 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds55 min
May 14, 12:59 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois46 min
May 14, 1:24 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois51 min
May 14, 1:44 AM CDTTornado WarningLSXSainte Genevieve, Saint Francois31 min
May 14, 2:23 AM CDTFlash Flood WarningLSXSainte Genevieve, Saint Francois4 hr
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis6 days
May 14, 5:20 AM CDTRiver Flood WarningLSXLewis5 days
May 14, 3:51 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more32 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.